Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
1999 | Journal Article | LibreCat-ID: 35941
Computing Automorphisms of Abelian Number Fields
J. Klüners, V. Acciaro, Mathematics of Computation 68 (1999) 1179–1186.
LibreCat
| Files available
J. Klüners, V. Acciaro, Mathematics of Computation 68 (1999) 1179–1186.
1998 | Journal Article | LibreCat-ID: 16536
An adaptive subdivision technique for the approximation of attractors and invariant measures
M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.
LibreCat
| DOI
M. Dellnitz, O. Junge, Computing and Visualization in Science (1998) 63–68.
1998 | Book Chapter | LibreCat-ID: 51477
Invariant Cones in Real Representations
J. Hilgert, K.-H. Neeb, in: J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg (Eds.), Positivity in Lie Theory: Open Problems, De Gruyter, Berlin, 1998.
LibreCat
J. Hilgert, K.-H. Neeb, in: J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg (Eds.), Positivity in Lie Theory: Open Problems, De Gruyter, Berlin, 1998.
1998 | Book Chapter | LibreCat-ID: 51475
Reproducing Kernels on Vector Bundles
J. Hilgert, W. Bertram, in: H.D. Doebner, V. Dobrev, J. Hilgert (Eds.), Lie Theory and Its Applications in Physics, World Scientific, Singapore, 1998.
LibreCat
J. Hilgert, W. Bertram, in: H.D. Doebner, V. Dobrev, J. Hilgert (Eds.), Lie Theory and Its Applications in Physics, World Scientific, Singapore, 1998.
1998 | Journal Article | LibreCat-ID: 51425
Hardy Spaces and Analytic Continuation of Bergman Spaces
J. Hilgert, W. Bertram, Bull. Math. Soc. Francaise 126 (1998) 435–482.
LibreCat
J. Hilgert, W. Bertram, Bull. Math. Soc. Francaise 126 (1998) 435–482.
1998 | Journal Article | LibreCat-ID: 51426
Poisson Lie Groups and Non-Linear Convexity Theorems
J. Hilgert, K.-H. Neeb, Math. Nachr. 191 (1998) 153–187.
LibreCat
J. Hilgert, K.-H. Neeb, Math. Nachr. 191 (1998) 153–187.
1998 | Book (Editor) | LibreCat-ID: 51594
Lie Theory and its Applcations in Physics II
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics II, World Scientific, 1998.
LibreCat
J. Hilgert, H.-D. Doebner, V.K. Dobrev, eds., Lie Theory and Its Applcations in Physics II, World Scientific, 1998.
1998 | Book (Editor) | LibreCat-ID: 51593
Positivity in Lie Theory
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
LibreCat
J. Hilgert, J.D. Lawson, K.-H. Neeb, E.B. Vinberg, eds., Positivity in Lie Theory, De Gruyter, , 1998.
1998 | Dissertation | LibreCat-ID: 54376
Wachstumsverhalten von Lösungen der $\overline{\partial}$-Gleichung auf Pseudo-Siegel-Gebieten
K. Hesse, Wachstumsverhalten von Lösungen der $\overline{\partial}$-Gleichung auf Pseudo-Siegel-Gebieten, 1998.
LibreCat
K. Hesse, Wachstumsverhalten von Lösungen der $\overline{\partial}$-Gleichung auf Pseudo-Siegel-Gebieten, 1998.
1998 | Journal Article | LibreCat-ID: 40197
Biorthogonal polynomials associated with reflection groups and a formula of Macdonald
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
LibreCat
| DOI
M. Rösler, M. Voit, Journal of Computational and Applied Mathematics 99 (1998) 337–351.
1998 | Journal Article | LibreCat-ID: 40200
Markov Processes Related with Dunkl Operators
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
LibreCat
| DOI
M. Rösler, M. Voit, Advances in Applied Mathematics 21 (1998) 575–643.
1998 | Journal Article | LibreCat-ID: 44541
Projective transformations of a plane
I. Burban, W. Duma, U Sviti Mathematyky 4 (1998).
LibreCat
I. Burban, W. Duma, U Sviti Mathematyky 4 (1998).
1998 | Journal Article | LibreCat-ID: 44540
Projective transformations of a plane and three-dimensional space
I. Burban, W. Duma, U Sviti Mathematyky 4 (1998).
LibreCat
I. Burban, W. Duma, U Sviti Mathematyky 4 (1998).
1998 | Journal Article | LibreCat-ID: 44542
Rational parameterization of algebraic curves
I. Burban, U Sviti Mathematyky 4 (1998).
LibreCat
I. Burban, U Sviti Mathematyky 4 (1998).
1997 | Journal Article | LibreCat-ID: 16535
Almost Invariant Sets in Chua's Circuit
M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.
LibreCat
| DOI
M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.
1997 | Journal Article | LibreCat-ID: 16552
Exploring invariant sets and invariant measures
M. Dellnitz, A. Hohmann, O. Junge, M. Rumpf, Chaos: An Interdisciplinary Journal of Nonlinear Science (1997) 221–228.
LibreCat
| DOI
M. Dellnitz, A. Hohmann, O. Junge, M. Rumpf, Chaos: An Interdisciplinary Journal of Nonlinear Science (1997) 221–228.
1997 | Journal Article | LibreCat-ID: 16614
An adaptive method for the approximation of the generalized cell mapping
R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.
LibreCat
| DOI
R. Guder, M. Dellnitz, E. Kreuzer, Chaos, Solitons & Fractals (1997) 525–534.
1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat
| DOI
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
1997 | Journal Article | LibreCat-ID: 51427
Singular Unitary Highest Weight Representations via Geometric Quantization
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
LibreCat
J. Hilgert, Reports on Math. Physics 40 (1997) 209–215.
1997 | Book Review | LibreCat-ID: 51582
Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994)
J. Hilgert, JBer. DMV 99 (1997).
LibreCat
J. Hilgert, JBer. DMV 99 (1997).